Acta Mathematica, 2016, Volume 216

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (5 articles)

Issue 1

[1] The Hodge conjecture and arithmetic quotients of complex balls

Nicolas Bergeron Sorbonne Universités, UPMC Université Paris 06, Institut de Mathématiques de Jussieu–Paris Rive Gauche, UMR 7586, CNRS, Université Paris Diderot, Sorbonne Paris Cité, Paris, France John Millson Department of Mathematics, University of Maryland Colette Moeglin CNRS, Institut de Mathématiques de Jussieu-Paris Rive Gauche, UMR 7586, Sorbonne Universités, UPMC Université Paris 06, Université Paris Diderot, Sorbonne Paris Cité, Paris, France

mathscidoc:1701.01008

Acta Mathematica, 216, (1), 1-125, 2014.7
[ Download ] [ 2017-01-08 20:34:06 uploaded by actaadmin ] [ 629 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Regularity of Kähler–Ricci flows on Fano manifolds

Gang Tian School of Mathematical Sciences and Beijing International Center for Mathematical Research, Peking University Zhenlei Zhang School of Mathematics, Capital Normal University

Differential Geometry mathscidoc:1701.10006

Acta Mathematica, 216, (1), 127-176, 2013.10
[ Download ] [ 2017-01-08 20:34:06 uploaded by actaadmin ] [ 642 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Geometric measures in the dual Brunn–Minkowski theory and their associated Minkowski problems

Yong Huang Hunan university Erwin Lutwak New York University Deane Yang New York University Gaoyong Zhang New York University

Analysis of PDEs Differential Geometry Convex and Discrete Geometry mathscidoc:1702.03003

Silver Award Paper in 2017

Acta Mathematica, 216, (2), 325–388, 2016.11
[ Download ] [ 2017-02-05 23:02:26 uploaded by YHuang ] [ 1276 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A complete classification of homogeneous plane continua

Logan C. Hoehn Nipissing University Lex G. Oversteegen University of Alabama at Birmingham

Geometric Analysis and Geometric Topology mathscidoc:1911.43034

Acta Mathematica, 216, (2), 177-216, 2016
[ Download ] [ 2019-11-28 13:17:14 uploaded by actaadmin ] [ 218 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Helicoidal minimal surfaces of prescribed genus

David Hoffman Stanford University Martin Traizet Universit´e Fran¸cois Rabelais Brian White Stanford University

Differential Geometry mathscidoc:1911.43035

Acta Mathematica, 216, (2), 217-323, 2016
[ Download ] [ 2019-11-28 13:21:46 uploaded by actaadmin ] [ 220 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved